# SDR ASAA2023022242048

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 34,693 hours, 10,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: L Overwing Exit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS ON AIRCRAFT PREFLIGHT THEY NOTED THE EMERGENCY EXIT SIGN NEAR SEAT 16A IS MISSING. GROUNDED - YES. INSTALLED NEW EXIT INDICATOR LENS ASSY IAW B737-900 AMM 33-51-01 OPS CK GOOD.
